Incontinence Channel
Topics
Medications
Quicklinks
Related Channels

Anturol Overdose

Using too much Anturol can cause problems, such as an irregular heart rhythm, difficulty passing urine, or vomiting. The specific effects will depend on how much Anturol was used and whether it was combined with other medications. Treatment for this type of overdose will likely involve supportive care to treat any complications that occur.

Can You Use Too Much Anturol?

Anturol® (oxybutynin gel) is a prescription medication used to treat an overactive bladder. As with any medication, it is probably possible to use too much Anturol. The specific effects of an overdose can vary, depending on a number of factors, including the Anturol dosage and whether it was used in combination with any other medications or substances.
 

Effects of an Overdose

Reported symptoms of overdoses with oxybutynin, the active ingredient in Anturol, have included:
 
  • An irregular heart rhythm (arrhythmia)
  • Vomiting
  • Difficulty passing urine
  • Hyperactivity
  • Flushing
  • Fever
  • Dehydration
  • Memory loss
  • Disorientation
  • Dilated pupils
  • Dry skin
  • Agitation.
 

Treatment for an Anturol Overdose

Treatment for an overdose with this drug involves supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options for an Anturol overdose may include:
 
  • Fluids through an intravenous line (IV), if necessary
  • Close monitoring of the heart and lungs.
 
It is important to seek medical attention immediately if you believe that you or someone else may have used too much of this medication. Because Anturol comes as a skin gel, it is especially important to keep it out of the reach of children.

Anturol Drug Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.